# SDR SWIA202005210884

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR CAP STRIP CORRODED AT FS574.00 BETWEEN RBL9.00 AND LBL9.00.   (C-CHECK) RO 5/16/2020   REMOVED CARGO FLOOR BEAM CAP STRIP AND TRIMMED, LOCATED, AND DRILLED CAP STRIP IAW CRJ 200 SRM 51-24-16 AND INSTALLED IAW CRJ 200 SRM
